The rational torsion subgroups of Drinfeld modular Jacobians and Eisenstein pseudo-harmonic cochains

Mihran Papikian, Fu Tsun Wei

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Let n be a square-free ideal of Fq[ T]. We study the rational torsion subgroup of the Jacobian variety J0(n) of the Drinfeld modular curve X0(n). We prove that for any prime number ℓ not dividing q(q- 1) , the ℓ-primary part of this group coincides with that of the cuspidal divisor class group. We further determine the structure of the ℓ-primary part of the cuspidal divisor class group for any prime ℓ not dividing q- 1.

Original languageEnglish (US)
Pages (from-to)521-546
Number of pages26
JournalMathematische Zeitschrift
Volume287
Issue number1-2
DOIs
StatePublished - Dec 26 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The rational torsion subgroups of Drinfeld modular Jacobians and Eisenstein pseudo-harmonic cochains'. Together they form a unique fingerprint.

Cite this